MAUDE Adverse Event Report: INVIVO CORPORATION XPER FLEX CARDIO PHYSIOMONITORING SYSTEM; PATIENT MONITOR

INVIVO CORPORATION XPER FLEX CARDIO PHYSIOMONITORING SYSTEM; PATIENT MONITOR
Model Number 453564243591
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 06/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.Information not available at time of report.
 
Event or Problem Description
The customer reported that, during a procedure, a delay of approximately 10 seconds was noted between the plot and the actual data.The patient had a cardiac arrest, the delay observed of which is apparently not the cause, but which was detected with these 10 seconds of delay.A request for additional information regarding this incident has been sent.
 
Additional Manufacturer Narrative
Additional information received indicated that, on (b)(6) 2020 between 10am and 1pm during an aortic valve procedure, there was a delay of 10 seconds between the ecg display and the external electro stimulation.The patient went into cardiac arrest during this time and had to be connected to an external ecg monitor/defibrillator for resuscitation.The customer rebooted the xper flex cardio device and the issue was resolved.There was no lasting impact to the patient reported as a result of this incident.A philips field service engineer (fse) was dispatched to the customer's site to address the reported problem.According to the attending fse, the system was in use and not available for evaluation.This issue reportedly has only occurred once and the system has been functioning as intended since the reboot was performed by the customer.The fse further indicated that, after speaking with staff that the device is almost never restarted.The customer was advised to reboot the system on a regular basis.No further repair activity was deemed necessary by onsite support.The absence of further calls supports that the reported problem has not reoccurred and was resolved.The device remains in use at the customer's facility.No further action or investigation is warranted based on the available information at the time of complaint closure.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.

Brand Name
XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Common Device Name
PATIENT MONITOR
Manufacturer (Section D)
INVIVO CORPORATION
12151 research parkway
suite 200
orlando FL 32826
MDR Report Key10223289
Report Number1051786-2020-00037
Device Sequence Number536105
Product Code MWI
UDI-Device Identifier00884838082113
UDI-Public(01)00884838082113
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number453564243591
Device Catalogue Number453564243591
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer06/30/2020
Initial Report FDA Received Date07/02/2020
Supplement Report FDA Received Date08/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1